# SDR UPS98227869

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, SMOKE DETECTOR WENT OFF IN FLIGHT, NO SMOKE DETECTED.  DEACTIVATED UNIT AND RESET RIGHT AFT LAV, REPEAT WRITE UP 3.  RIGHT AVE LAVATORY SMOKE DETECTOR INOP, DEFERRED PER MEL 26-17 M160233 ASSIGNED.
